On the dynamics of polynomial-like mappings
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 2, pp. 287-343.
     author = {Douady, Adrien and Hubbard, John Hamal},
     title = {On the dynamics of polynomial-like mappings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {287--343},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {2},
     year = {1985},
     doi = {10.24033/asens.1491},
     mrnumber = {87f:58083},
     zbl = {0587.30028},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1491/}
AU  - Douady, Adrien
AU  - Hubbard, John Hamal
TI  - On the dynamics of polynomial-like mappings
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
SP  - 287
EP  - 343
VL  - 18
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1491/
DO  - 10.24033/asens.1491
LA  - en
ID  - ASENS_1985_4_18_2_287_0
ER  - 
%0 Journal Article
%A Douady, Adrien
%A Hubbard, John Hamal
%T On the dynamics of polynomial-like mappings
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 287-343
%V 18
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1491/
%R 10.24033/asens.1491
%G en
%F ASENS_1985_4_18_2_287_0
Douady, Adrien; Hubbard, John Hamal. On the dynamics of polynomial-like mappings. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 2, pp. 287-343. doi : 10.24033/asens.1491. http://archive.numdam.org/articles/10.24033/asens.1491/

[A] L. Ahlfors, Lectures on Quasi-Conformal Mappings, Van Nostrand, 1966. | MR | Zbl

[A-B] L. Ahlfors and L. Bers, The Riemann Mappings Theorem for Variable Metrics (Annals of Math., Vol. 72-2, 1960, pp. 385-404). | MR | Zbl

[B-R] L. Bers and Royden, Holomorphic Families of Injections, [Acta Math. (to appear)]. | Zbl

[Bl] P. Blanchard, Complex Analytic Dynamics on the Riemann Sphere, Preprint, M.I.A., Minneapolis, 1983. Bulletin AMS, 1984.

[Br] H. Brolin, Invariant Sets Under Iteration of Rational Functions (Arkiv for Math., Vol. 6, 1966, pp. 103-144). | MR | Zbl

[C] P. Collet, Local C∞-Conjugacy on the Julia Set for Some Holomorphic Perturbations of z↦z², preprint, M.I.A., Minneapolis [J. Math. pures et app. (to appear)].

[D] A. Douady, Systèmes dynamiques holomorphes (Séminaire Bourbaki, 599, November 1982) [Asterisque (to appear)]. | Numdam | Zbl

[D-H] A. Douady and J. Hubbard, Itération des polynômes quadratiques complexes (C.R. Acad. Sc., T. 294, série I, 1982, pp. 123-126). | MR | Zbl

[E-E] J.-P. Eckmann and H. Epstein (to appear).

[E-F] Cl. Earle and R. Fowler, Holomorphic Families of Open Riemann Surfaces (to appear).

[F] P. Fatou, Sur les équations fonctionnelles (Bull. Soc. math. Fr., T. 47, 1919, pp. 161-271 ; T. 47, 1920, pp. 33-94 and 208-314). | JFM | Numdam

[G] R. Godement, Topologie Algébrique et Théorie des Faisceaux, Hermann, Paris, 1958. | MR | Zbl

[J] G. Julia, Mémoires sur l'itération des fonctions rationnelles (J. Math. pures et app., 1918). See also Œuvres Complètes de G. Julia, Gauthier-Villars, Vol. 1, pp. 121-139. | JFM

[L-V] O. Lehto and Virtaanen, Quasi-Conformal Mappings in the Plane, Springer Verlag, 1973. | Zbl

[M] B. Mandelbrot, Fractal Aspects of the Iteration of zˇλz(l - z) (Annals N. Y. Acad. Sc., Vol. 357, 1980, pp. 249-259). | Zbl

[M-S-S] R. Mañ;E, P. Sad and D. Sullivan, On the Dynamics of Rational Maps [Ann. scient. Ec. Norm. Sup. (to appear)]. | Numdam | Zbl

[Ri] S. Rickman, Remonability Theorems for Quasiconformal Mappings [Ann. Ac. Scient. Fenn., 449, p. 1-8, (1969)]. | MR | Zbl

[R] W. Rudin, Real and Complex Analysis, McGraw Hill, 1966, 1974.

[S1] D. Sullivan, Conformal Dynamical Systems, preprint, I.H.E.S. ; Geometric Dynamics (Springer Lecture Notes).

[S2] D. Sullivan, Quasi-Conformal Homeomorphisms and Dynamics, I, II, III, preprint I.H.E.S.

[S-T] D. Sullivan and W. Thurston, Holomorphically Moving Sets, preprint I.H.E.S., 1982.

Cited by Sources: